# SDR IPXA2025101320990

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37944
- Aircraft time: 37,428 hours, 13,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587698
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DAMAGED, PANEL 231FFF.   REPAIRED IAW AMM 53-01-06-400-801 REV.146.  INSTALLED MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL.
